# SDR 07FDEA03069

- Difficulty date: August 23, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 507945
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK 1L ENTRY DOOR SN 24, BOTTOM CROSS BEAM WEB IS CRACKED AT AFT STOP FITTING.  REMOVED STOP FITTING, REMOVED DAMAGE, REPAIRED WEB.  INSTALLED DOUBLER AND REINSTALLED STOP FITTING REF SRM 51-40-2 AND FED EX DWG SR27-52-015, THIS IS CLASSIFIED AS A MAJOR REPAIR.
